# SDR AALA20120114TUL02

- Difficulty date: December 19, 2011
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 35,795 hours, 14,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACES OF STRINGER 23 LEFT.  REMOVED DAMAGE AND INSTALLED REPAIR STRAP PER EA B737-53-021226.
